MAUDE Adverse Event Report: BIOMET MICROFIXATION TRAUMAONE SYSTEM 2.6MM LARGE ANGLE PLATE, STRAIGHT; PLATE, BONE

BIOMET MICROFIXATION TRAUMAONE SYSTEM 2.6MM LARGE ANGLE PLATE, STRAIGHT; PLATE, BONE
Model Number N/A
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Bacterial Infection (1735); Failure of Implant (1924); Cancer (3262)
Date of Event 04/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001032347-2021-00188.Implant date¿ implantation date was in (b)(6) 2019.Medical products: unknown screw, part# ni, lot# ni, qty: 7.Report source¿ (b)(6).
 
Event or Problem Description
It was reported the patient underwent a revision one (1) year following implantation of a mandible plate due to infection and one (1) loose screw.One (1) screw was found to have fallen off.In the revision, the surgeon removed the plate, debrided the area, and fixed it with a new plate.Attempts have been made and no further information has been provided.
 
Event or Problem Description
It was reported the patient underwent a revision six (6) weeks following implantation of a mandible plate due to suspected infection.One (1) screw was found to have fallen off.During the revision, the surgeon noted bone infiltration by cancer tissue rather than infection, and that the screw had fallen off due to softening of the tissue.The planned refixation was not performed to make a definitive diagnosis of the cancer by histological examination.Re-fixation is being considered at a later date.It was reported that no further information is available.

Brand Name
TRAUMAONE SYSTEM 2.6MM LARGE ANGLE PLATE, STRAIGHT
Common Device Name
PLATE, BONE
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
MDR Report Key11648748
Report Number0001032347-2021-00187
Device Sequence Number11601929
Product Code JEY
UDI-Device Identifier00841036130558
UDI-Public(01)00841036130558(10)978940
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K063052
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number44-1023
Device Lot Number978940
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/22/2021
Supplement Date Received by Manufacturer04/15/2021
Initial Report FDA Received Date04/12/2021
Supplement Report FDA Received Date05/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;